# SDR SWIA200311965

- Difficulty date: May 10, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 28,823 hours, 37,968 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0150
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,121 hours, 8,798 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL POWER UP OF THE AIRCRAFT, A FLAP CONTROL FAULT CAME ON AND WOULD NOT RESET UNTIL THE BIT AND THE PST BUTTONS WERE PUSHED.  REMOVED  AND REPLACED VERSION II FCU AND ANNUNCIATOR UNIT WITH SERVICEABLE VERSION I FCU AND ANNUNCIATOR UNIT.  OPS CHECK GOOD.
